Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

On armour thyroid and provera. Having sore throat and ear popping while swallowing. Can this be related to medication?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 442 Questions
I just started on Armour Thyroid and provera 2 weeks ago. I now have a sore throat and my ears pop every time I swallow. Can this be related to medication?
Posted Tue, 28 Aug 2012 in Medicines and Side Effects
Answered by Dr. Sourav Ganguly 1 hour later

Thanks for your query.
The throat pain and ear popping is not due to the drugs you are taking. I think it could be caused by some kind of infection which has involved the throat and the ears. The ear popping sensation could be due to Eustachian tube blockage or dysfunctions, ruptured or perforated ear drum, external auditory canal blockage by wax, tumor etc. and infection of middle ear are commonest
As of now, I would suggest the following for your symptoms:
a. Take steam inhalation twice daily
b. Take tablet Cetrizine 10 mg once daily for 3-4 days
c. Salt water gargling and lozenges will also help
d. Please see your physician for a course of oral antibiotics. They may be required.
Hope I have answered your query. If you have any further questions I will be happy to help.

Wish you a speedy recovery.

Best Wishes,
Dr Sourav Ganguly
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor